# SDR CALA2019030400341

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 61,872 hours, 22,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED @ PSU RAIL ATTACH POINT AT STA 380 BETWEEN STR 8R AND 9R. SEE FLEETCYCLE LOG PAGE 9648812 FOR INDIVIDUAL STEP SIGN OFFS. LOG PAGE UPDATE FOR CHANGING CLOSING REQUIREMENT TO RII AND A MAJOR REPAIR CATEGORY. AT FS 380: REPAIRED FUSELAGE FRAME CRACK BETWEEN STR 8R AND 9R AT PSU RAIL ATTACH POINT REF EC/RA 5310-07568. SEE FLEETCYCLE LOG PAGE 9648812 FOR INDIVIDUAL STEP SIGN OFFS. VERIFIED ACCOMPLISHMENT OF FRAME REPAIR PER ECRA 5310-07568. SEE FLEETCYCLE LP# 9648812 FOR ALL WORK ACCOMPLISHED.
